# SDR SIMA20150924001

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 27,827 hours, 23,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Stripped
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A STRIPPED OUT SCREW ON THE LT OVERWING EMER LIGHT.  R & R LT OVERWING EXTERNAL EMER LIGHT ASSEMBLY IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
